# SDR SWAA2015121147043

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 96,320 hours, 59,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6551463
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE GIRT BAR LATCH LOOSE.  SECURED LATCH IAW SIP.
